# SDR USAA2013012800013

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,112 hours, 14,881 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 112441507
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A GREEN HYDRAULIC LOW LEVEL ECAM WARNING IN CRUISE.  FLIGHT CONTINUED TO CLT, CREW DECLARED AN EMERGENCY FOR LANDING, AND AIRCRAFT WAS TOWED OFF RUNWAY TO GATE.  FOUND HYDRAULIC LINE CHAFED ON NR 1 ENGINE COMING FROM ENGINE DRIVEN PUMP PRESSURE SWITCH 1074GK - REMOVED AND REPLACED LINE.
